# SDR ASAA9780052

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Module
- Part number: 0105606003
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 44 - TWO RED AND SIX WHITE EMERGENCY EXIT FLOOR TRACK LIGHTS IN FIRST CLASS SECTION WERE FOUND INOPERATIVE DURING PRE-FLIGHT CHECK.  REPLACED TWO LAMP MODULE ASSEMBLIES AND LIGHTS OPERATED NORMALLY.  (M)
